Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 83, NWS Pueblo, CO

May 27, 2015Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 27, 2015, 4:27 PM MDT for Baca County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2015, 4:27 PM MDT (22:27 UTC)
Expired
May 27, 2015, 5:00 PM MDT
In force
33 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Baca County, CO

The radar

The Dodge City radar (KDDC), 195 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1711 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

051 
WUUS55 KPUB 272227
SVRPUB
COC009-272300-
/O.NEW.KPUB.SV.W.0083.150527T2227Z-150527T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
427 PM MDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BACA COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 500 PM MDT

* AT 427 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED JUST EAST OF 
  WALSH...OR 7 MILES WEST OF THE SAUNDERS ELEVATOR...MOVING EAST AT 
  20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHEASTERN BACA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3732 10222 3753 10229 3760 10205 3757 10204
      3735 10204
TIME...MOT...LOC 2227Z 251DEG 16KT 3743 10217 

HAIL...1.25IN
WIND...60MPH
 
$$

ETP
3 follow-up statements
001 
WWUS55 KPUB 272237
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
437 PM MDT WED MAY 27 2015

COC009-272300-
/O.CON.KPUB.SV.W.0083.000000T0000Z-150527T2300Z/
BACA CO-
437 PM MDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTHEASTERN BACA COUNTY...

AT 437 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THE SAUNDERS
ELEVATOR...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN BACA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3760 10205 3757 10204 3735 10204 3732 10222
      3753 10229
TIME...MOT...LOC 2237Z 251DEG 16KT 3745 10211 

HAIL...1.25IN
WIND...60MPH
 
$$

ETP
229 
WWUS55 KPUB 272250
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT WED MAY 27 2015

COC009-272300-
/O.CON.KPUB.SV.W.0083.000000T0000Z-150527T2300Z/
BACA CO-
450 PM MDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTHEASTERN BACA COUNTY...

AT 450 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STONINGTON...
OR 7 MILES SOUTHWEST OF THE SAUNDERS ELEVATOR...MOVING EAST AT 15
MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN BACA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3732 10221 3752 10228 3759 10205 3757 10204
      3735 10204
TIME...MOT...LOC 2250Z 261DEG 15KT 3740 10214 

HAIL...1.25IN
WIND...60MPH
 
$$

ETP
443 
WWUS55 KPUB 272300
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
500 PM MDT WED MAY 27 2015

COC009-272309-
/O.EXP.KPUB.SV.W.0083.000000T0000Z-150527T2300Z/
BACA CO-
500 PM MDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BACA COUNTY WILL
EXPIRE AT 500 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3732 10221 3752 10228 3759 10205 3757 10204
      3735 10204
TIME...MOT...LOC 2256Z 251DEG 16KT 3740 10214 

$$

ETP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:56 PM MDT, 1 hour 31 minutes earlier.

Area forecast discussion, May 27, 2:56 PM MDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
256 PM MDT WED MAY 27 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 235 PM MDT WED MAY 27 2015

MESOSCALE ANALYSIS SHOWED CAPE VALUES OF 1500-2500 J/KG ACRS THE
SERN PLAINS THIS AFTERNOON WITH FAIRLY WEAK SHEAR.  SPC SEVERE
OUTLOOK FOR TODAY SHOWS A MARGINAL TO SLIGHT RISK OVR ALL BUT THE I-
25 CORRIDOR. COULD SEE A FEW STRONG TO SEVERE STORMS OVR THE SERN
PLAINS THIS AFTERNOON AND EVENING.

TONIGHT AN UPR LOW AND TROF ARE FORECAST TO EXTEND FROM ID AND
SOUTHWARD OVR THE GREAT BASIN.  OVR CO...WESTERLY FLOW ALOFT IS
EXPECTED.   AFTER ISOLD TO SCT EVENING SHOWERS AND TSTMS...MOST IF
NOT ALL OF THE PCPN SHOULD COME TO AN END OVR THE FORECAST AREA BY
LATE NIGHT.

THAT UPR TROF IS EXPECTED TO MOVE SLOWLY EASTWARD ON THU...WITH A
SHORTWAVE TROF EJECTING EASTWARD ACRS CO DURING THE DAY.  SHOULD SEE
SOME SHOWERS OR TSTMS DEVELOPING OVR THE MTNS AREAS BY LATE MORNING
AND THEN THE COVERAGE WL INCREASE IN THE AFTERNOON AND WL SPREAD
EASTWARD.  A DRYLINE IS EXPECTED OVR THE FAR SERN CO PLAINS ON THU
WITH THE NAM FORECASTING 2000+ J/KG OF CAPE...BUT SHEAR VALUES ARE
RELATIVELY WEAK. A COUPLE OR A FEW SEVERE STORMS WL BE POSSIBLE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 235 PM MDT WED MAY 27 2015

ACTIVE WEATHER WILL CONTINUE THROUGH THE EXTENDED PERIOD WITH GOOD
MODEL AGREEMENT AND ONLY MODEST ENSEMBLE SPREADS.

THURSDAY NIGHT...AN UPPER LEVEL SHORTWAVE TROUGH WILL BE MOVING
ACROSS THE AREA SENDING A COLD FRONT SOUTH ACROSS THE EASTERN
PLAINS. EXPECT ONGOING SHOWER AND THUNDERSTORM ACTIVITY OVER THE
MOUNTAINS...EAST INTO THE I-25 CORRIDOR BY THURSDAY EVENING. THIS
SHOWER AND THUNDERSTORM ACTIVITY WILL SPREAD EAST ACROSS THE
PLAINS THURSDAY NIGHT INTO FRIDAY MORNING. ABUNDANT MOISTURE WILL
ALLOW THUNDERSTORMS TO BE EFFICIENT RAIN PRODUCERS...AND MODERATE
TO HEAVY RAINFALL IS EXPECTED. FLASH FLOODING IS POSSIBLE WITH ANY
AREAS THAT SEE HEAVY RAINFALL...AND FURTHER RUNOFF COULD LEAD TO
ADDITIONAL RIVER/STREAM FLOODING.

FRIDAY...THE COLD FRONT WILL BE THROUGH THE AREA BY FRIDAY MORNING
WITH MOIST UPSLOPE LOW LEVEL FLOW ACROSS THE PLAINS. A SECONDARY
DISTURBANCE IN THE NORTHWEST FLOW WILL HELP TRIGGER ANOTHER ROUND
OF SHOWERS AND THUNDERSTORMS BY FRIDAY AFTERNOON. EXPECT INITIAL
DEVELOPMENT OVER THE EASTERN MOUNTAINS...AND SPREADING EAST ACROSS
THE PLAINS FRIDAY NIGHT. MODERATE TO HEAVY RAINFALL IS POSSIBLE AS
THESE STORMS MOVE ACROSS THE PLAINS. FLASH FLOODING IS POSSIBLE
WITH AREAS THAT SEE HEAVY RAINFALL...AND RIVER FLOODING WILL NEED
TO BE MONITORED.

SATURDAY THROUGH WEDNESDAY...BY SATURDAY...AN UPPER LEVEL RIDGE
WILL BUILD ACROSS THE ROCKIES AND SLOWLY MOVE EAST INTO EARLY NEXT
WEEK. WEAK ENERGY MOVING THROUGH THE RIDGE WILL BRING DAILY
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO THE MOUNTAINS
WHICH WILL SPREAD EASTWARD INTO THE PLAINS DURING THE EVENING.
MOISTURE WILL BE ON THE DECREASE...WHICH MAY HELP KEEP THE HEAVY
RAINFALL POTENTIAL ON THE LOWER SIDE. MODELS ARE INDICATING THE
POTENTIAL FOR THE DRYLINE DEVELOPING OUT NEAR THE KANSAS BORDER
EACH AFTERNOON...BUT WITH THE RIDGE ALOFT...WE WILL LIKELY SEE
CAPPED CONDITIONS WITH A SMALL SEVERE THUNDERSTORM THREAT SUNDAY
THROUGH TUESDAY.

TEMPERATURES WILL BE WARMING THROUGH THE EXTENDED WITH 70S TO MID
80S ACROSS THE REGION FOR AFTERNOON HIGHS.

SNOW LEVELS WILL REMAIN CONFINED TO ABOVE 12 KFT. LIGHT SNOWFALL
WILL BE POSSIBLE ABOVE THIS ELEVATION THROUGH THE EXTENDED PERIOD
WITH MINOR ACCUMULATIONS POSSIBLE.  MOZLEY

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 235 PM MDT WED MAY 27 2015

IN GENERAL...VFR CONDITIONS CAN BE EXPECTED AT THE TAF SITES.
HOWEVER...SHOWERS AND TSTMS MAY BE IN THE VCNTY OF THE TAF SITES
THRU THE EVENING HOURS AND THEN AGAIN THURSDAY AFTERNOON. GUSTY
WINDS AND BRIEF HEAVY RAIN WL BE A POSSIBILITY.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...MOZLEY
AVIATION...28
Hazardous weather outlook, May 27, 11:02 AM MDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1102 AM MDT WED MAY 27 2015

COZ058>089-093>099-281715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1102 AM MDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND EVENING. STORM THREATS TODAY WILL INCLUDE LIGHTNING...HAIL UP
TO 1/2 INCH IN DIAMETER...LOCALLY HEAVY RAIN...AND WIND GUSTS UP
TO 45 MPH.

HOWEVER...THERE IS THE POSSIBILITY OF A FEW SEVERE STORMS FROM
THE I-25 CORRIDOR TO THE EASTERN COLORADO BORDER...BUT THE HIGHEST
RISK FOR SEVERE WEATHER WILL BE OVER KIOWA...BENT...PROWERS AND
BACA COUNTIES. THE MAIN SEVERE THREATS WILL BE HAIL ONE INCH OR
LARGER IN DIAMETER...AND 60 TO 70 MPH WIND GUSTS.

FLASH FLOODING CONTINUES TO BE A CONCERN WITH ANY OF THE STRONGER
STORMS DUE TO SATURATED SOILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ONE OR TWO STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
THE SOUTHEAST PLAINS ON THURSDAY...WITH THE THREAT FOR HAIL
GREATER THAN 1 INCH IN DIAMETER...AND WIND GUSTS OVER 60 MPH ACROSS
KIOWA...BENT...PROWERS AND BACA COUNTIES DURING THE AFTERNOON AND
EARLY EVENING HOURS. ELSEWHERE...THE MAIN THREATS WITH
THUNDERSTORMS WILL BE SMALL HAIL...WIND GUSTS UP TO 50 MPH...
LOCALLY HEAVY RAINFALL...AND LIGHTNING.

A BETTER CHANCE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS WILL
ARRIVE FOR FRIDAY AND FRIDAY NIGHT AS ANOTHER UPPER LEVEL
DISTURBANCE MOVES SLOWLY ACROSS COLORADO. A COLD FRONT WILL SPREAD
UPSLOPE FLOW ACROSS THE PLAINS RESULTING IN WIDESPREAD SHOWERS
AND EMBEDDED THUNDERSTORMS IN AND NEAR THE MOUNTAINS BY FRIDAY
AFTERNOON...WHICH WILL CONTINUE THROUGH FRIDAY NIGHT. LOCALLY
HEAVY RAINFALL WITH THE POTENTIAL FOR FLASH FLOODING WILL BE THE
PRIMARY STORM THREAT...THOUGH A FEW OF THE STRONGER STORMS MAY
ALSO PRODUCE SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING.
MEANWHILE SEVERAL INCHES OF SNOW WILL BE POSSIBLE ACROSS THE
HIGHER PEAKS ABOVE 12000 FEET FRIDAY AND FRIDAY NIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY FOR
THE WEEKEND INTO EARLY NEXT WEEK...WITH THE POTENTIAL FOR STRONG
THUNDERSTORMS RETURNING TO THE FAR SOUTHEAST PLAINS EARLY NEXT
WEEK.

AREA RIVERS AND CREEKS WILL CONTINUE TO RUN HIGH OVER THE NEXT
SEVERAL DAYS AS MORE RAIN RESULTS IN ADDITIONAL RUNOFF. MORE
SUSCEPTIBLE AREAS ALONG THESE RIVERS AND CREEKS MAY REMAIN ABOVE
FLOOD STAGE OR EXPERIENCE FLUCTUATIONS ABOVE AND BELOW FLOOD STAGE
AS THIS RUNOFF CONTINUES TO MAKE ITS WAY DOWNSTREAM.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TODAY AND TONIGHT OVER MOST OF SOUTHERN COLORADO.

28/28

In the hours before

Special weather statement, May 27, 3:06 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
306 PM MDT WED MAY 27 2015

COZ074-088-272145-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
306 PM MDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 345 PM MDT...

AT 306 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COKEDALE...OR NEAR TRINIDAD...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRINIDAD...COKEDALE...STARKVILLE...BONCARBO AND HOEHNE.

LAT...LON 3710 10468 3728 10472 3733 10438 3714 10432
TIME...MOT...LOC 2106Z 261DEG 19KT 3720 10461

ETP
Special weather statement, May 27, 3:26 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
326 PM MDT WED MAY 27 2015

COZ097>099-272215-
LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
326 PM MDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS...
NORTHWESTERN BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 415 PM MDT...

AT 325 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22
MILES WEST OF TWO BUTTES RESERVOIR...OR 30 MILES NORTHWEST OF
SPRINGFIELD...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
PROWERS...NORTHWESTERN BACA AND SOUTHEASTERN BENT COUNTIES.

LAT...LON 3761 10300 3777 10311 3802 10277 3765 10270
TIME...MOT...LOC 2125Z 240DEG 22KT 3773 10298

ETP
Local storm report, May 27, 3:31 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
331 PM MDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             1 N TRINIDAD            37.18N 104.51W
05/27/2015  M0.75 INCH       LAS ANIMAS         CO   TRAINED SPOTTER

&&

28
Special weather statement, May 27, 4:02 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
402 PM MDT WED MAY 27 2015

COZ099-272245-
SPRINGFIELD VICINITY/BACA COUNTY CO-
402 PM MDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BACA COUNTY UNTIL
445 PM MDT...

AT 402 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WALSH...OR 15 MILES WEST OF THE SAUNDERS ELEVATOR...MOVING EAST AT 20
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WALSH AND TWO BUTTES.

LAT...LON 3727 10236 3761 10247 3761 10204 3733 10204
TIME...MOT...LOC 2202Z 252DEG 18KT 3739 10231

ETP
Local storm report, May 27, 4:11 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
411 PM MDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             WALSH                   37.39N 102.28W
05/27/2015  M0.75 INCH       BACA               CO   TRAINED SPOTTER

&&

PP
Special weather statement, May 27, 4:24 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
424 PM MDT WED MAY 27 2015

COZ086-272315-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
424 PM MDT WED MAY 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUEBLO COUNTY UNTIL 515
PM MDT...

AT 423 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF PUEBLO RESERVOIR...OR 11 MILES SOUTHWEST OF PUEBLO...
MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN PUEBLO.

LAT...LON 3801 10478 3814 10487 3824 10455 3807 10447
TIME...MOT...LOC 2223Z 252DEG 16KT 3812 10473

ETP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 6:34 PM MDTSpecial Weather StatementPUBTeller41 min
May 26, 6:43 PM MDTSpecial Weather StatementPUBPueblo47 min
May 26, 6:50 PM MDTSevere Thunderstorm WarningPUBPueblo40 min
May 26, 6:57 PM MDTSpecial Weather StatementPUBLas Animas48 min
May 26, 7:10 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo35 min
May 26, 7:11 PM MDTSpecial Weather StatementPUBPueblo49 min
May 26, 7:24 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Huerfano, Pueblo, Teller41 min
May 26, 7:44 PM MDTSevere Thunderstorm WarningPUBOtero31 min
May 26, 8:10 PM MDTSpecial Weather StatementPUBLas Animas50 min
May 26, 8:14 PM MDTSevere Thunderstorm WarningPUBOtero31 min
May 26, 8:41 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero34 min
May 26, 8:50 PM MDTSpecial Weather StatementPUBEl Paso40 min
May 26, 9:21 PM MDTSpecial Weather StatementPUBCrowley39 min
May 26, 9:28 PM MDTSpecial Weather StatementPUBEl Paso47 min
May 26, 10:09 PM MDTSpecial Weather StatementPUBKiowa51 min
May 27, 1:18 AM MDTRiver Flood WarningPUBPueblo3 days
May 27, 8:15 AM MDTRiver Flood WarningPUBPueblo37 hr
May 27, 1:32 PM MDTSpecial Weather StatementPUBEl Paso43 min
May 27, 1:42 PM MDTSpecial Weather StatementPUBBaca48 min
May 27, 2:09 PM MDTSevere Thunderstorm WarningPUBBaca36 min
May 27, 2:17 PM MDTSpecial Weather StatementPUBHuerfano43 min
May 27, 3:06 PM MDTSpecial Weather StatementPUBLas Animas39 min
May 27, 3:20 PM MDTSevere Thunderstorm WarningPUBLas Animas25 min
May 27, 3:26 PM MDTSpecial Weather StatementPUBBent49 min
May 27, 4:02 PM MDTSpecial Weather StatementPUBBaca43 min
May 27, 4:24 PM MDTSpecial Weather StatementPUBPueblo51 min
May 27, 4:53 PM MDTSpecial Weather StatementPUBPueblo52 min
May 27, 5:38 PM MDTSpecial Weather StatementPUBCrowley52 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.